# SDR 2005UALA00174

- Difficulty date: February 22, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 21,781 hours, 6,666 cycles
- Engine: Pwa PW4052
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR OUTER SKIN IS DENTED, AFT END MID SECTION. REPAIRED DOOR SKIN WITH DOUBLER AND FILLERS PER SRM 52-30-01.
